# SDR DALA2015110906823

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE  AT FRAME BS 1287 BETWEEN LONGERONS 11-12R.  DAMAGE WAS BLENDED OUT, FOUND AREA OUT LIMITS, AND REPAIRED IAW SRM 53-01 AND 53-01 AND 51-30-2.
